Tareg Pruritus Side Effect Reports
The following Tareg Pruritus side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pruritus, can occur, and what you can do about them.
A side effect could appear soon after you start Tareg or it might take time to develop.
|Toxic Skin Eruption, Eczema, Pruritus, Rash Vesicular, Skin Lesion, Rash Pustular, Skin Exfoliation, Erythema, Pemphigus|
This Pruritus side effect was reported by a physician from FR. A 61-year-old female patient (weight:NA) experienced the following symptoms/conditions: labile hypertension,irritable bowel syndrome. The patient was prescribed Tareg (dosage: 1 Df (40 Mg), Qd), which was started on Dec 16, 2010. Concurrently used drugs:
|Hyponatraemia, Confusional State, Nausea, Asthenia, Hypokalaemia, Urticaria, Rash, Pruritus|
This Pruritus Tareg side effect was reported by a health professional from FR on Feb 11, 2013. A Female , 89 years of age, was treated with Tareg. The patient presented the following health conditions:
|Dermatitis Exfoliative, Toxic Skin Eruption, Pruritus, Eosinophil Count Increased, Renal Failure, Dehydration|
This is a Tareg side effect report of a 81-year-old female patient (weight:NA) from FR, suffering from the following symptoms/conditions: NA, who was treated with Tareg (dosage:1 Df, Qd, start time: 2009), combined with:
|Asthenia, Cholestasis, Faeces Discoloured, Liver Disorder, Nausea, Pruritus|
A 57-year-old patient (weight: NA) from FRANCE with the following symptoms: hypertension started Tareg treatment (dosage: 160 Mg, Qd) on NS. Soon after starting Tareg treatment, the consumer experienced several side effects, including:
|Anaemia, Condition Aggravated, Dermatitis Exfoliative, Eczema, Erythema, Lichenoid Keratosis, Lymphoma, Pruritus, Rash|
A patient from FRANCE was prescribed and started Tareg on Mar 23, 2009. Patient felt the following Tareg side effects: anaemia, condition aggravated, dermatitis exfoliative, eczema, erythema, lichenoid keratosis, lymphoma, pruritus, rash Additional patient health information: male , 85 years of age, The consumer reported the following symptoms: was diagnosed with
|Agranulocytosis, Dermatitis Exfoliative, Eosinophilia, Erythema Multiforme, Neutropenia, Pruritus, Rash Maculo-papular, Toxic Skin Eruption|
This report suggests a potential Tareg Pruritus side effect(s) that can have serious consequences. A 76-year-old female patient from FRANCE (weight:NA) was diagnosed with the following health condition(s): NA and used Tareg (dosage: NA) starting Mar 10, 2006. Soon after starting Tareg the patient began experiencing various side effects, including:
|Alanine Aminotransferase Increased, Aspartate Aminotransferase Increased, Blood Alkaline Phosphatase Increased, Blood Bilirubin Increased, Cholangitis, Hepatitis Cholestatic, Jaundice, Pruritus|
An adverse event was reported by a consumer or non-health professional on Mar 15, 2006 by a Female taking Tareg (dosage: 160 Mg/day) was diagnosed with
Associated medications used:
|Alanine Aminotransferase Increased, Eosinophil Count Increased, Pruritus, Rash Maculo-papular|
This Pruritus problem was reported by a consumer or non-health professional from FRANCE. A 51-year-old female patient (weight: NA) was diagnosed with the following medical condition(s): hypertension,haemorrhoids.On Oct 11, 2005 a consumer started treatment with Tareg (dosage: 1 Df, Qd). The following drugs/medications were being taken at the same time:
|Blood Creatinine Increased, C-reactive Protein Increased, Eosinophilia, Myocardial Infarction, Pruritus, Psychomotor Skills Impaired, Renal Failure Acute|
This is a Tareg side effect report of a 84-year-old female patient (weight: NA) from FRANCE. The patient developed the following symptoms/conditions: NA and was treated with Tareg (dosage: 80 Mg, Bid) starting Apr 06, 2005. Concurrently used drugs: NA. Soon after that, the consumer experienced the following of symptoms:
Tareg Pruritus Causes and Reviews
What is itching?
Itching is an irritating sensation that makes you want to scratch your skin. Sometimes it can feel like pain, but it is different. Often, you feel itchy in one area in your body, but sometimes you may feel itching all over. Along with the itching, you may also have a rash or hives.What causes itching?
Itching is a symptom of many health conditions. Some common causes are
- Allergic reactions to food, insect bites, pollen, and medicines
- Skin conditions such as eczema, psoriasis, and dry skin
- Irritating chemicals, cosmetics, and other substances
- Parasites such as pinworms, scabies, head and body lice
- Liver, kidney, or thyroid diseases
- Certain cancers or cancer treatments
- Diseases that can affect the nervous system, such as diabetes and shingles
Most itching is not serious. To feel better, you could try
- Applying cold compresses
- Using moisturizing lotions
- Taking lukewarm or oatmeal baths
- Using over-the-counter hydrocortisone cream or antihistamines
- Avoiding scratching, wearing irritating fabrics, and exposure to high heat and humidity
Contact your health care provider if your itching is severe, does not go away after a few weeks, or does not have an apparent cause. You may need other treatments, such as medicines or light therapy. If you have an underlying disease that is causing the itching, treating that disease may help.
Tareg Pruritus Reviews
|Tue, 02 Aug 2011|
Oh no! I used a different tablet for my high blood pressure which caused severe coughing. After disccusing it with my doctor, she prescribed TAREG 80mg. If this tablet has the same side effects, then it is going to be of no use to me. I guess it is back to the doctor now.
|Sun, 30 Jan 2011|
|Mon, 26 Dec 2011|
co-Tareg was a good solution for bp of my wife, but now She has a trouble as her bp 170/100 and we use capoten to reduce it ( what Iam asking now : can we use capoten instead of co-Tareg 160/12.5 ?
|Sun, 26 Jul 2009|
|Wed, 03 Mar 2010|
|I am currently taking Tareg 80mg / 1 per day for the last two years due to hypertension/high blood pressure and have been recently having strange side effects from this medication. I have been gyming for the last year, have stopped smoking and eat a well balance diet. I was told I must stay on these pills for life... is this really neccesary or can I look at alternative treatment for this. I have dizzy spells, restlessness, sore joints, tight muscles and have moments where, and I feel foolish for saying this, but I just can't speak my thoughts properly, fumble my words or just forget what I was doing altogether -regularly! Please share your advice!|
|Thu, 02 Jun 2011|
|May I take it with my vitamins and will I gain weight "Tareg 160|
|Wed, 27 Jan 2010|
|I asked for a doctor's an opinion with regards to coughing and phlegm when using Co-Tareg to be sent to geomar.net. I paid R 115 with my credit card and to date I have received nothing. Is this whole thing a scam ! amp;gt;:o|